# SDR UPS204280

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Sta 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER CHORD AT STATION 740 AND RBL 25 TO LBL 25.  MAINTENANCE FABRICATED REPAIR PARTS AND INSTALLED IAW UPS EO B727-5210-7332-A.
